# SDR CALA2023050501374

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta 294.5 And St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PANEL BRAK BETWEEN STA 294.5 AND STA 312 AT RBL 11 WL 208.1 HAS CORROSION AROUND FASTNERS HOLE REF AAR N/R 9672209 REMVOED AND REPLACED THE FWD CEILING PANEL BRAK STA 294.5 AND STA 312 AT RBL 11 WL208.1 REF B737 SRM 51-40-02-0G-0 AND DWG 1415410 WORK ACCOMPLISHED BY V901526
